# SDR DALA2015102806725

- Difficulty date: October 27, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,740 hours, 23,893 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 831 WAS FOUND CRACK ON  AFT UPPER CORNER.  REPLACED AFT UPPER CORNER LOC.  ON DOOR 831 IAW SRM 51-72-11 AND DWG D52110475.  MEASURES OF CRACK IS L=1.442".
